# SDR SWAA2022040590546

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 45,105 hours, 23,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT. MEGAPHONE HAD ISSUES WITH 'TEST' FUNCTION; THEY COULD TALK AND BROADCAST WITH IT / [01] R AND R AFT FLT ATT. MEGAPHONE AS PER MM 25-64-00
